Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here
Read the community guidelines before posting ✨

overdoseing..

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
im just curious...hypothetical situation but what would happen if someone overdoes on fluroxitine hydrochlordie (proxac) for example they took 6x20mg tablets when they was only ment to take one...and they got headaches but nothing serious..but still felt like it two days later? will that be worse or is it over..is there anything to still worry about?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    dont know the full consequences but i heard somewhere ODing on anti depressents could leave u with long term damage.. maybe someone else can shed some light on it.

    I think if your used to taking 1 but went on to take 6 it would not be a nice experience! would mess your head up for nothing,

    from the sound of it you already have done it... maybe you should be telling this to the people who are helping you like your GP or Counciller
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks...im not saying if i have..its hypothetical..
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    if its hypothetical then how would you jnow about the headaches?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by wee wuman
    if its hypothetical then how would you jnow about the headaches?

    meh...*whistles inocently*.....
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Then that hypothetical person should take the advice of their hypothetical friend and go to the f***ing doctors to get the appropriate test. Any OD is potentially dangerous.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by piccolo
    Then that hypothetical person should take the advice of their hypothetical friend and go to the f***ing doctors to get the appropriate test. Any OD is potentially dangerous.

    sorry kate *hide in shame*

    this hypothetical persont dont want his hypothetical family to know though..

    anyway u comeing on msn?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Some secrets are too dangerous to keep.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by piccolo
    Some secrets are too dangerous to keep.

    anyway this hypothetical person talked to his nicest hypothetial friend he ever had and he is doing somthing about it..
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Trying to overdose on the varst majority of drugs is a very nasty way to go. With most poisons it will be fatal relatively quickly but you wont die quickly at all, you can look forward to up to a couple of weeks of total agony, while all your organs gradualy fail.

    A friend of mine managed to get 200, yes thats 200 paracetamol down him and that wasnt enough luckily, although they said he's probably done serious long-term damage to his liver.

    There is a myth that topping yourself with pills is an easy way to go, its NOT, its deeply ugly and you really really dont want to do it.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hypothetical or not, taking more than the prescribed amount of any medicine is not a good idea. I know you are having counselling already, but there are specialist helplines you can call to talk about issues like this in confidence:

    Depression Alliance
    Charity offering information and self-help groups.
    Telephone: 020 7633 0557

    Mind
    For users of mental health services, their carers, professionals and the public.
    Telephone: 0207 8020 300

    SANELINE
    Offers practical information, crisis care and emotional support to anybody affected by mental health problems. The service is open from 12 noon until 2am.
    Telephone: 0845 767 8000
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Taking 6 Prozac tablets will do nothing but make said person feel worse and sorry for themselves.
    Said person should consider that if they cannot be responsible to manage their own prescribed medicine, they should ask someone else to do so, ie a parent or relative. Said person cannot expect to get the benefits of a medication if they don't bloody well take it properly.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by Smash
    Taking 6 Prozac tablets will do nothing but make said person feel worse and sorry for themselves.
    Said
    I thought it took 2 weeks for Prozac to take effect, at this amount anyway :confused:
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I mean worse as in 'wah! my head hurts!' not the hanging from the rafters sense.
    You'll feel ill, basically. Which in the end, just makes you feel worse as you'll just be moping around feeling cack physically.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    hypothetical....:rolleyes:
Sign In or Register to comment.